I've been on Natural Dessicated Thyroid (T4/T3 combo) for 3.5 weeks now. The first week with T4 9.5 mcg T3 2.25 mcg and I felt great energy wise. Life changing! Week 2 I became fatigued again and my head started pounding. Week 3, dr said to double dose. and my head stopped pounding but my heart rate went up considerably, with no corresponding anxiety, for a few hours each morning to about 87 beats/minute. I'm trying to figure out if I'm at too high a dose, or my body needs some time to adjust. This morning i reduced quantity a bit, heart rate better but mild headache. Any thoughts? Id love to hear if anyone has had similar experience and what they did.
So your T3 dosage is now 5 mcg per day, right? If so, do you take it all at once in the morning? If so, a better approach is to split any T3 med and take half in the morning and the other half in early afternoon. Since T3 affects you so much faster than T4 med, that approach tends to even out the effect over the whole day.
Yes it is a good idea. It is very common to split meds containing T3. Also, fo info, you will get the full effect of T3 in serum thyroid hormone levels in about 4-5 days. The T4 portion will not get up to over 90 % of its final effect on serum levels for about 4 weeks.
Patients often find that their body needs some time to adjust when starting on thyroid meds. The body needs to heal after being hypo for some time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.